On absolutely measurable sets
Fundamenta Mathematicae, Tome 81 (1973) no. 2, pp. 91-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_81_2_91_98,
author = {Jens Fenstad and Dag Normann},
title = {On absolutely measurable sets},
journal = {Fundamenta Mathematicae},
pages = {91--98},
year = {1973},
volume = {81},
number = {2},
doi = {10.4064/fm-81-2-91-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-81-2-91-98/}
}
Jens Fenstad; Dag Normann. On absolutely measurable sets. Fundamenta Mathematicae, Tome 81 (1973) no. 2, pp. 91-98. doi: 10.4064/fm-81-2-91-98
Cité par Sources :